Tylol Hot 12 sachets

Tylol Hot 12 sachets
Tylol Hot 12 sachets

Product description
Nobel pharmaceuticals offers a wide range of products which includes tylol hot 12 sachets.
Active ingredient: paracetamol, chlorpheniramine maleate, pseudoephedrine hcl.
Treatment areas: antigribal.

TYLOL HOT is supplied for oral administration as packets containing active ingredients
listed below:
The active ingredients in TYLOL HOT® Packet and the quantities per packet:
Each packet of 20 g contains;
Paracetamol..……………...........................500 mg
Chlorpheniramine maleate...........................4 mg
Pseudoephedrine hydrochloride..................60 mg

Following inactive ingredients also exist in each packet: as colouring agent quinoline yellow;
as sweetener agent refined sugar; as aromatic agent powder lemon flavour; as effervescent
agent citric acid anhydrous, tartaric acid, sodium bicarbonate, sodium carbonate anhydrous;
as binding agent povidone; and as preservative sodium benzoate.

This “expert report on the clinical documentation” reviews the pharmacodynamic,
pharmacokinetic properties, efficacy and safety of TYLOL HOT® Packets (referred to as
TYLOL HOT) and examines the outcomes of clinical findings on clinical results.

The above described TYLOL HOT formulations have been developed by Nobel Ilac A.S.,
Istanbul, Turkiye and are being manufactured by Nobelfarma Ilac A.S., Duzce, Turkiye. The
product has been licensed in Turkiye.


Write a review

Note: HTML is not translated!
    Bad           Good

  • Brand: NOBEL
  • Product Code: Tylol-Hot-12-sachets
  • Availability: In Stock
  • £9.69
  • Ex Tax: £9.69

Express delivery?

1-2 business days for all of the European Union for 15,99 £. For the rest of the world contact us.

Tags: antigribal, fever, pain, cold, flu